# SDR AWXA200500631

- Difficulty date: May 5, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C08 CHECK GALVANIC CORROSION WAS FOUND ON FLOORBEAM SILL Y1732 AT FR 66.  MAINTENANCE REPLACED FLOORBEAM SILL Y1732 AT FR 66 IAW A320 SRM 51-72-11.
